# SDR MALA975305

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Nose Land Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3099 - ON FINAL APPROACH INTO MSP, NO NOSE GEAR GREEN DOWN LIGHT SLOW TO ILLUMINATE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBED SWITCHES, COMPLETED SEVERAL GEAR SWINGS.  INDICATION SYSTEMS OPS CHECK GOOD.  (M)
